Title of article :
A new class of meromorphically multivalent functions with applications to generalized hypergeometric functions
Author/Authors :
Raina، نويسنده , , R.K. and Srivastava، نويسنده , , H.M.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Abstract :
In the present paper we introduce a new class of meromorphically multivalent functions, which is defined by means of a Hadamard product (or convolution) involving some suitably normalized meromorphically p -valent functions. A characterization property giving the coefficient bounds is obtained for this class of functions. The other related properties, which are investigated in this paper, include distortion and the radii of starlikeness and convexity. We also consider several applications of our main results to generalized hypergeometric functions, whose special cases yield some known results given recently by J.-L. Liu, and H. M. Srivastava [Classes of meromorphically multivalent functions associated with the generalized hypergeometric function, Math. Comput. Modelling 39 (2004) 21–34].
Keywords :
Hadamard product (or convolution) , generalized hypergeometric function , Convex functions , starlike functions , linear operator , Meromorphic functions , Dziok–Srivastava operator , Fox–Wright generalized hypergeometric function , Coefficient bound , p -Valent functions
Journal title :
Mathematical and Computer Modelling
Journal title :
Mathematical and Computer Modelling